# SDR UPS06M47748

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 1 PACK RUMBLES AND HAS BAD ODOR SMELL.  TURNED OFF PACK NR 1 AND ODOR RUMBLE CLEARED.  PERFORMED RTS ON NR 1 ACC WITH ALL PASS.  NO RUMBLE NOTICED.  RAN PACK NR 1 ON GROUND FOR 45 MINUTES WITH NO ODOR/SMELL NOTICED BY BOTH MECHANICS.  A/C IS OK FOR SERVICE.
